About Augmentin

0
20

About Augmentin Side Effects

Many people use Augmentin without any side effects. It’s generally a safe drug. Still, side effects are possible. Some are more common than others, especially among people of different age groups. Some effects are also more serious. You should know how to recognize these and what to do if you start to have symptoms.

Generally, side effects don’t differ between the immediate-release and extended-release versions of Augmentin. However, a fungal infection of the vagina may occur more frequently in women who take the extended-release version.

How Long Do Augmentin Side Effects Last?

Firstly a disclaimer, if you have just eaten and have a soft stomach, avoid this post. You’ve been warned.

My dentist prescribed a two-week regime of Augmentin for minor work that needs to be performed on a tooth. I finished the prescription one week ago. And I still have some odd side effects.

Before I started taking this, I had a normal energy level where I could exercise and do my work, etc. Now I have way too much energy and even though I start to feel drowsy at my regular time when I got to bed, I can’t fall asleep until 2 -3 hours later.

The other effect I’ve been experiencing are dry lips. This is annoying. There is no change in saliva and my mouth is just as moist as before taking Augmentin.

Also during the last three weeks, it’s been as my appetite has been suppressed, but now it has returned with a vengeance where I eat more a lot. It would be equivalent to opening the flood gates on a dam.

Here’s the disgusting part

I’ve noticed that the color of my feces has changed from a light brown to an extremely dark brown. Other than that I’ve been taking a probiotic three times a day, which I started two days ago. And eating Greek yogurt. So I would like to know, is it common for side effects to last after taking Augmentin? How long will they last? And if you have any ideas on this, please let me know.

Top Side Effects From Augmentin

Thanks for all your comments and advice, everyone.  Ashley is getting better.  She still has a slight fever, coughing, and a stuffy nose.  Her appetite is still quite bad and takes forever to eat her food.

Yesterday while I was reading the gmac insurance review, she told me that her tummy was aching.

I believe it was due to Augmentin antibiotics.  It is one of the side effects of Augmentin.  She experienced the same thing when she was a toddler.  When I told her pain that she gets tummy ache after taking Augmentin, she said some children may be able to tolerate Augmentin when they are older, hence she prescribed her with it this time.  I guess my kid is different.  I have been giving her probiotics to ease the ache.

 

Read More

LEAVE A REPLY

Please enter your comment!
Please enter your name here